RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 3, Pages 90–100 (Mi dm1293)  

On the maximum size of a tree in the Galton–Watson forest with a bounded number of vertices

Yu. L. Pavlov, E. V. Hvorostyanskaya

Institute of Applied Mathematical Research, Karelian Research Centre, RAS

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00009
Petrozavodsk State University


DOI: https://doi.org/10.4213/dm1293

Full text: PDF file (411 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2014, 24:6, 363–371

Bibliographic databases:

Document Type: Article
UDC: 519.175.4
Received: 11.03.2014

Citation: Yu. L. Pavlov, E. V. Hvorostyanskaya, “On the maximum size of a tree in the Galton–Watson forest with a bounded number of vertices”, Diskr. Mat., 26:3 (2014), 90–100; Discrete Math. Appl., 24:6 (2014), 363–371

Citation in format AMSBIB
\Bibitem{PavKhv14}
\by Yu.~L.~Pavlov, E.~V.~Hvorostyanskaya
\paper On the maximum size of a~tree in the Galton--Watson forest with a~bounded number of vertices
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 3
\pages 90--100
\mathnet{http://mi.mathnet.ru/dm1293}
\crossref{https://doi.org/10.4213/dm1293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3309403}
\elib{http://elibrary.ru/item.asp?id=22834149}
\transl
\jour Discrete Math. Appl.
\yr 2014
\vol 24
\issue 6
\pages 363--371
\crossref{https://doi.org/10.1515/dma-2014-0032}
\elib{http://elibrary.ru/item.asp?id=24018540}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84918834551}


Linking options:
  • http://mi.mathnet.ru/eng/dm1293
  • https://doi.org/10.4213/dm1293
  • http://mi.mathnet.ru/eng/dm/v26/i3/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:145
    Full text:31
    References:18
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019